# SDR FDEA201010284183

- Difficulty date: October 28, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 62,422 hours, 28,125 cycles
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39140165505
- Part serial: K9564
- Condition: Damaged
- Location: Lt Mlg
- Part time: 19,434 hours, 8,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LT MAIN REMAINED UNSAFE FOLLOWED QRH CYCLED NO CHANGE. GEAR   APPEARED TO BE DOWN ENTIRE TIME.  UNEVENTFUL LANDING.  REMOVED & REPLACED L/H MLG BUNGEE CYCLINDER ASSY  ACFT OK FOR SERVICE.
